# SDR SWAA2021071309066

- Difficulty date: February 19, 2020
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 60,338 hours, 34,073 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AFT FLAP INBOARD UPPER SURFACE IS DELAMINATED / UPON INVESTIGATION DAMAGE ON R/H WING O/B AFT FLAP I/B UPPER SURFACE FOUND TO BE BEYOND ALLOWABLE LIMITS PER SRM 57-53-01-1A-4 PARA 4.A.(5). REMOVED DAMAGE AND REPAIRED AREA IAW SRM 51-70-10-2R-0 PARA 7; PARA 14; PARA 15; PARA 20 AND PARA 22.
